# SDR ABXA070257

- Difficulty date: August 19, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 49,569 hours, 37,816 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT ILN, RIGHT GEAR GREEN DOWN LIGHT FAILED TO ILLUMINATE WITH GEAR HANDLE DOWN.  EICAS MESSAGE GEAR DISAGREE DISPLAYED, DOOR AMBER LIGHTS WERE EXTINGUISHED AND GEAR LIGHTS ILLUMINATED.  EMERGENCY DECLARED.  INDICATION NORMAL AFTER ALTERNATE GEAR EXTENSION.  TESTED RIGHT MAIN LANDING GEAR POSITION INDICATION SYSTEM, LANDING GEAR MONITOR AND POSITIONER / GROUND CIRCUIT BREAKER IAW B767 AMM 32-61-00-5 PARA 3 H, K, J.  NO FAULTS NOTED.  REPLACED RIGHT MAIN LANDING GEAR KORRY LIGHT BULB RECEPTICAL.  JACKED AIRCRAFT, CYCLED LANDING GEAR SEVERAL TIMES, NO DEFECTS NOTED.  PSEU BITE CHECK OKAY, MEMORY CLEARED.
